Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


HCV and fatigue
Feb 18, 1998

I am HCV+ and am on a Clinical trial with Ribavirin/Interferon . My LFTs and VL are going down and looking good but I am still wiped out with fatigue. If I do anything strenthous(sp) or walkaround downtown or at a mall, I am wiped out for days afterward. Do you have any sugestions for me to get some energy. The docs don't like giving us amphetamines these days so whats one to do?

XnadaX

Response from Mr. Molaghan

Hello

I am quite empathetic with the level of fatigue you are dealing with, as several patients with whom I work are also struggling with HIV and HCV. It's great that your liver function tests are improving. I assume that your other laboratory tests are being closely monitored, since you are participating in a clinical trial. It might be wise to review all of your laboratory tests with your physician to rule out other potential sources of fatigue such as anemia, hypogonadism (if you are a male), other hormonal deficiencies such as adrenal or thyroid insufficiency. If depression is a factor, it could be contributing to the fatigue. Unfortunately, many medications can hurt the liver, so it's important that your physician be aware of any medicines you take. I also recommend that patients pace themselves by trying not to perform all potentially strenuous tasks on one day. I wish I could be of more help, but don't have any new information regarding HCV related fatigue. Keep up the good work!


Previous
Do some PIs increase fatigue?
Next
Totally Tired -- What Can I do?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement